# SDR IPXA2021100874740

- Difficulty date: September 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Rt Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H NLG TRUNNION FITTING IS CRACKED PAST STOP DRILL.REPAIRED CRACKED R/H NLG TRUNNION FITTING AT Y= 582.5, Z= -114 & X= -24 IAW SRM 53-10-14, REPAIR 2, FIGURE 202. (MAJOR)
